Title: Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2
Author(s): S. El Ouadih, R. Daher
Pages: 90-95
Cite as:
S. El Ouadih, R. Daher, Titchmarsh's Theorem for the Cherednik-Opdam Transform in the Space L2, Int. J. Anal. Appl., 9 (2) (2015), 90-95.

Abstract


In this paper, we prove the generalization of Titchmarshs theoremfor the Cherednik-Opdam transform for functions satisfying the (\psi; 2)-Cherednik-Opdam Lipschitz condition in the space L2.

Full Text: PDF

 

References


  1. E. M. Opdam, Harmonic analysis for certain representations of graded Hecke algebras, Acta Math. 175 (1995), no. 1, 75C121.

  2. J. P. Anker, F. Ayadi, and M. Sifi, Opdams hypergeometric functions: product formula and convolution structure in dimension 1, Adv. Pure Appl. Math. 3 (2012), no. 1, 11C44.

  3. E. C. Titchmarsh , Introduction to the Theory of Fourier Integrals . Claredon , oxford, 1948, Komkniga.Moxow.2005.

  4. S. S. Platonov, Approximation of functions in L2-metric on noncompact rank 1 symmetric space . Algebra Analiz .11(1) (1999), 244-270.